# SDR DHL2005803516

- Difficulty date: November 21, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3779658U502
- Condition: Cracked
- Location: Bs 902-909
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT L-10L SPLICE FITTING CRACKED 3 INCHES STA 902.000 - 909.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1.  REMOVED CRACKED SPLICE FITTING IAW SRM 51-1-20D, SRM 51-1-21.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW SPLICE FITTING WITH FASTENERS AND PLI WASHERS IAW SRM 51-1-21, SRM 51-1-23, SRM 51-3-0, SRM 51-1-20D, SRM 51-3-1 PG 2A (TORQUE).
